# SDR A6WA200940225

- Difficulty date: April 21, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-218 - CARGO BAY DOOR FLOOR SILL CRACKED AT FS 574.00 (1X.10 INCH + 0.120 INCH LENGTH) CARGO BAY FLOOR SILL CUTOUT AND PARTS FABRICATED IAW CRJ 200 REO 601R-53-61-1741.  E/C PERFORMED,  AMO 9-86.  NO CRACK FOUND.  PARTS ARE INSTALLED IAW CRJ200 REO 601-53-61-1741.  (K)
